MathSciNet Relay Station
MathSciNet bibliographic data
MR2775085 34K20 (34K50 60J27 92B20 94D05)
Balasubramaniam, P.; Syed Ali, M. Stochastic stability of uncertain fuzzy recurrent neural networks with Markovian jumping parameters. Int. J. Comput. Math. 88 (2011), no. 5, 892–904.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement